# SDR UALA2009090402776

- Difficulty date: September 4, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 47,185 hours, 13,107 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 2050
- Condition: Discharged
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START 3 TIMES, 1ST ATTEMPT WAS ABORTED DUE TO A STANDBY POWER CHECK.  REPLACED APU BATTERY.  APU CONTROLLER DISPLAYED SLOW STARTS AND ACCEL FAULTS.  BATT VOLTAGE BELOW 13 VOLTS & NO CHARGE.  ACP BATTERY & APU TESTS, BOTH OP CHECK NORMAL.  FAULTS CLEARED, APU NOW OPERATIONAL.
